Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Large deviations for sums
of i.i.d. random compact sets


Author: Raphaël Cerf
Journal: Proc. Amer. Math. Soc. 127 (1999), 2431-2436
MSC (1991): Primary 60D05, 60F10
Published electronically: April 8, 1999
MathSciNet review: 1487361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a large deviation principle for Minkowski sums of i.i.d. random compact sets in a Banach space, that is, the analog of Cramér theorem for random compact sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60D05, 60F10

Retrieve articles in all journals with MSC (1991): 60D05, 60F10


Additional Information

Raphaël Cerf
Affiliation: Université Paris Sud, Mathématique, Bâtiment $425$, 91405 Orsay Cedex, France
Email: Raphael.Cerf@math.u-psud.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04788-7
PII: S 0002-9939(99)04788-7
Keywords: Cram\'{e}r theorem, random sets, large deviations
Received by editor(s): September 10, 1997
Received by editor(s) in revised form: October 27, 1997
Published electronically: April 8, 1999
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1999 American Mathematical Society